| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosamax side effect
Re: Fosamax side effect
[ Back to Messages
Posted by Joan H.
on February 29, 2000 at 10:01:29:
In Reply to: Re: Fosamax side effect posted by Elizabeth on February 28, 2000 at 21:03:57:
: Could you help me? Malaysia does not have a Med science lib - for me to order the said article, so could you find out how it would cost for you to order the said article, and let meknow - so I cna pay you - if you could get it for me?
: Let me know. Thanks.
I also tried to get the information off the internet, but no luck. I am now living in the U.S.(just moved from Canada) so will try and get the article. We can correspond by email. My address is firstname.lastname@example.org I am trying to compile information from people who have had vision problems with Fosamax so that we can eventually get more research done and get Merck. to have this side effect listed on their information leaflet. There maybe many more people out there suffering from vision problems who do not connect it to Fosamax. Joan H.
Maureen, if you read this contact me by email.
All times are GMT -7. The time now is 08:27 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!